# SDR ZZDA070603175

- Difficulty date: June 3, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: D29982225
- Part serial: 0294
- Condition: Disconnected
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 SLIDE CABLE DISCONNECTED, POSSIBLY OUT OF ITS NORMAL CONDITION.  REMOVED R-1 DOOR SLIDE AND FOUND PINS PULLED OUT.  REPLACED SLIDE AS OUTLINED IN 717 M/M 35-61.
